<< Previous Issue Journal of the Korean Mathematical Society (Vol. 20, No. 1) Next Issue >>
J. Korean Math. Soc. 1983 Vol. 20, No. 1, 1—82
On direct limits and products of rings of quotients
Mun-Gu Sohn and Suk Geun Hwang
J. Korean Math. Soc. 1983 Vol. 20, No. 1, 1—7
On anti-invariant submanifolds of cosymplectic manifolds
Un Kyu Kim
J. Korean Math. Soc. 1983 Vol. 20, No. 1, 9—29
On a comparision theorem for pseudometrics of Riemann surfaces
Dong Pyo Chi, Il Hae Lee, Sa Ge Lee, and Sang Moon Kim
J. Korean Math. Soc. 1983 Vol. 20, No. 1, 31—35
A note on a class of starlike functions
Shigeyoshi Owa
J. Korean Math. Soc. 1983 Vol. 20, No. 1, 37—39
On certain subclasses of analytic $P$-valent functions
Shigeyoshi Owa
J. Korean Math. Soc. 1983 Vol. 20, No. 1, 41—58
The relationship between $DIM_A(E)$ and $DIM_B(E)$
Chan-Bong Park
J. Korean Math. Soc. 1983 Vol. 20, No. 1, 59—60
A general Calkin representation
Sa Ge Lee
J. Korean Math. Soc. 1983 Vol. 20, No. 1, 61—65
Meromorphic close-to-star functions
O. P. Ahuja and M. L. Mogra
J. Korean Math. Soc. 1983 Vol. 20, No. 1, 67—74
The unit group of the integral group ring $ZD_n$
Seung Ahn Park
J. Korean Math. Soc. 1983 Vol. 20, No. 1, 75—82

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd